| Model Number |
02.12.0510FR |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 march 2023: lot 2112474: (b)(4) items manufactured and released on 18-oct-2021.Expiration date: 2026-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional devices involved batch reviews performed on 13 march 2023: gmk-sphere 02.12.0025r femoral component sphere cemented size 5+ r (k140826) lot 2207547: (b)(4) items manufactured and released on 23-june-2022.Expiration date: 2027-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot 2116012: (b)(4) items manufactured and released on 05-apr-2022.Expiration date: 2027-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 4 months after the primary, the patient came in reporting pain, laxity and instability in flexion and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.